# SDR AALA202205052263

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 66,119 hours, 26,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT AISLE FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT CHARGE LIGHT NOT FLASHING. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
